# SDR SWAA2012100108197

- Difficulty date: September 7, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 43,923 hours, 25,508 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support Angle
- Part number: 143A9483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SUPPORT ANGLE CRACKED AT BS 500D, STR 19R.  REMOVED AND REPLACED ANGLE PER SRM & DWG.
